Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Lack of sexual desire, high sugar, masturbating. Advice?

I m 45 years old male, from last one year i m feeling lack of desire for having sex with my wife though i feel morning erection etc and masterbates also( once a week). i m not diabetic but was experincing high sugar , which i controlled through excercise and have no other known medical problems, but the main problem is to enhance the desire. Kindly advise
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Dear Mr.Saurabhtyagi

You have mentioned that you are not diabetic but high blood sugars and controlled through exercise.

You please recheck with your Physician . Because one of the most common causes for not getting adequate sexual desire is Diabetes.

One other thing is there is no fixed time to do sex , whenever you have erection try doing it . it works and at the same time find out any other stress which is interfering.

there is as such no drugs for increasing sexual desire , try with pornographic books, watching movies.

all the best
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor